# SDR REXA2022061401185

- Difficulty date: April 30, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670415121
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED DUCT STAND IS CORRODED ON STGR 21R BETWEEN F.S 364- F.S 379	EUALUATED BLEED DUCT STAND FOUND CORROSION TO BE ON ANGLE .REPLACED ANGLE WITH THE NEW SERVICEABLE I.A.W CRJ900 SRM 51-92-06-001-001-A01, 51-42-13-001-001-A01 AND 51-12-00-001-001-A01.
